# SDR ASOA03399

- Difficulty date: August 26, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cap
- Condition: Missing
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FROM ATL-MYR, AT APPROX 19,000 FT CREW RECEIVED A LT ENGINE OIL PRESSURE WARNING ON GAUGE AND CREW ALERT PANEL.  OIL PRESSURE DROPPED SLOWLY TO BOTTOM OF GAUGE AND AN ASSOCIATED CYCLIC REDUNDANCY CODE AND A RED ENGINE OIL PRESSURE WARNING MESSAGE. CREW COMPLIED WITH QRH PROCEDURES, SHUT DOWN LT ENGINE AND DECLARED AN EMERGENCY.  AIRCRAFT DIVERTED TO AGS, LANDING SAFELY.  MAINTENANCE FOUND THE OIL CAP NOT INSTALLED ON LT ENGINE, CLEANED AND SERVICED IT WITH 9 QUARTS OF OIL.  MAINTENANCE ALSO REMOVED AND REPLACED MAIN AND SCAVENGER OIL FILTERS AS A PRECAUTION.  LT ENGINE CHIP DETECTORS WILL BE INSPECTED DAILY FOR 65 HOURS.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
